EconPapers    
Economics at your fingertips  
 

Some Properties of Spaces

Xiaohong Fu and Songxiao Li

Abstract and Applied Analysis, 2009, vol. 2009, 1-8

Abstract:

We provide a representation of elements of the space for a locally convex space and and determine its continuous dual for normed space and . In particular, we study the extension and characterization of isometries on space, when is a normed space with an unconditional basis and with a symmetric norm. In addition, we give a simple proof of the main result of G. Ding (2002).

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/562507.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/562507.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:562507

DOI: 10.1155/2009/562507

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:562507